# SDR SIMA200207805

- Difficulty date: March 12, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS LEVEL 2 FINDING ON A CRIC NR 35573.  LEFT SILL IS CORRODED BETWEEN FRAMES 19 AND 23.  MAINTENANCE REMOVED LEFT SILL AND INSTALLED NEW SILL IAW EMB 145 SRM 51-40-02.  (M)
